# SDR AALA202502121414

- Difficulty date: February 11, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 43,721 hours, 18,484 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT MAIN FUEL LOW PRESSURE LIGHT ILLUMINATED DURING CRUISE. VERIFIED AFT LEFT FUEL PUMP INOPERATIVE. AFT LEFT BOOST PUMP CANNON PLUG FOUND LOOSE. REINSTALLED PLUG CORRECTLY, OPERTIONAL CHECK GOOD, PUMP RAN FOR 5 MINUTES WITH NO FAULTS. PER AMM 28-22-41.
